# SDR UIEA2014060900230

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 829 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: 2005030151
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PRVC FAILED DURING HEALTH CHECK.  REPLACED NR 2 ENG PRVC IAW AMM 36-11-19.
